MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: attempts to obtain additional information and for product return have been made.There has been no response at this time.There is currently insufficient information to determine the root cause of this event.It is unknown if patient and/or procedure related factors may have caused or contributed to this event.There has been no allegation of a product malfunction.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.If new information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
It was learned through implant patient registry that a patient with a 25mm 11500a aortic valve was explanted after an implant duration of 1 month due to unknown reasons.The explanted valve was replaced with a 25mm 11500a valve.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated section b5.H11: corrected data: based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.
 
Event or Problem Description
It was learned through implant patient registry and medical records that a patient with a 25mm 11500a aortic valve was explanted after an implant duration of 1 month due to staphylococcus lugdunensis endocarditis.The explanted valve was replaced with a 25mm 11500a valve.The patient was taken to the cvicui in stable condition and discharged pod #7.Per medical records, the patient is a known case of staphylococcus lugdunensis endocarditis s/p avr utilizing a 25mm 11500a inspiris resilia aortic valve.The patient had an uneventful post implant course and was discharged home on antibiotics.He was recovering home but gradually developed with chills and dyspnea on exertion with limited walking approximately 4-5 days before he presented to the emergency department.Cardiac workup revealed severe aortic insufficiency with aortic annular abscess in the settings of recurrent prosthetic aortic valve endocarditis.The patient underwent redo sternotomy and avr.Intra-operatively, the implanted valve appeared to be well seated with no pvl.However, the previously implanted bovine pericardial patch was found to be dehisced.The patch and the previous bioprosthetic valve were removed and a new bovine pericardial patch was used to reconstruct the aortic annulus and lvot.Then, a new 25mm inspiris valve was placed.The patient was then de-aired and assumed a normal sinus rhythm.Post-operative tee confirmed a well functioning aortic valve with no pvl but there was a residual flow into pseudoaneurysm necessitated re-initiation of cpb and cross-clamp of aorta.Additional pledgited sutures were placed along inferior aspect of bovine pericardial patch below right cusp/left cusp area of the newly implanted valve.The patient was then weaned of bypass.Another tee was taken and revealed residual flow in the pseudoaneurysm from the lvot.Surgical team decided to re-initiate bypass to placed extra sutures below the pericardial patch.The patient was taken to the cvicui in stable condition and discharged pod #7.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.

Brand Name
EDWARDS INSPIRIS RESILIA AORTIC VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
irvine, CA 92614
9502503859
MDR Report Key24513649
Report Number2015691-2026-11726
Device Sequence Number9768853
Product Code LWR
UDI-Device Identifier00690103194999
UDI-Public(01)00690103194999(17)300408(11)250409
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale